Sulfasalazine : Second day into my use of this. The... - NRAS

NRAS
28,763 members34,141 posts

Sulfasalazine

TheBoys
TheBoys

Second day into my use of this. The tabs arent coated so i need to drink lots of water to make sure it goes down..its one tablet a day in this first week.

I took one this morning at 9.00am and about half an hour ago I felt a bit dizzy , and let a full mug of coffee drop onto the floor. All over a power extension cable

I dont usually behave clumsily and have had no pains etc recently.

Does this sound like a side effect or just a plain accident. As said, i just lost focus and let go of the coffee.

8 Replies
oldestnewest

I had to stop these tablets because of the awful headaches ?

Only took them for just over a week , if it’s unusual for you, it might be worth a chat to your nurse ?

Had you had anything to eat? Never a good idea to take meds on an empty stomach!

TheBoys
TheBoys
in reply to AgedCrone

Thats a good point though I d had a full breakfast at 8 am

I ll give it a few days more. I m off on hols next week and want to be able to relax a bit in the sun...

AgedCrone
AgedCrone
in reply to TheBoys

I agree with .jillyanne...put in a call to your rheumy team...Your dizziness was probably just one of those things,but I'm not a medic..so get advice,

SSZ was the first Rheumydrug I took & I'm the mug who took it diligently for 12 weeks because that is how long I was told it would take to kick in. I was sick every day & lived on mashed potato & plaice poached in milk...it was the only food I could keep down.

I had never needed to take any long-term drugs before and when I went back to my Rheumy after 12 weeks he was horrified and said never take them for that long...... if you feel ill on the next drug I am going to prescribe ..... contact me after 3 weeks.

You live & learn with this disease.

Happy holidays.

Dizziness can be a side effect of sulfasazine. Seems less likely though on one tablet but I'd still be aware & take care.

With you only just having started it also take extra care in the sun on your hols as it can make you sun sensitive. So best to increase the factor of sun cream & cover up in lightweight natural materials, sun hat too if you don't normally wear one. Better to look cool & chic than a cooked lobster with a rash. 😎

TheBoys
TheBoys
in reply to nomoreheels

Lol...thanks for this advice!

I would request them enteric coated.lot easier to get down.don't know about the clumsiness thou..sorry

TheBoys
TheBoys
in reply to Fra22-57

Hi..definitely. i took one this morning and i can feel it in my stomach so to speak with an acid after taste

You may also like...